Couldn't find what you looking for?

TRY OUR SEARCH!

hi i was diagnose for high blood pressure 2 yrs ago, i been thru alot of med. i feel normal when they first diagnose me with 180/112 bp, until i start taking med like nifedephin, atenolol, lisinopril, when i start having symtoms like dizzyness, lightheaded, chest pain, feeling to faint, and anxiety, my bp goes up and down, my doctor change my med to coozar, diltia xt, hct, and lately atenolol at the same time. some of the symptom disapear like chestpain, but i still got the diziness and blured vision,feel fainting, i am on family leave right now, i was taken to e.r. last week due to palpitation and rapid heartbeat. my doctor connot confirm that i have a heart problem. my question is do ihave this symptoms beacause of the medication i am taking?, is it bad to take 4 med at the same time and beta blocker and cacium chanel blocker at once?. do i have a heart problem or any uderlying deases aside from highblood?

t.y. pls reply

bernardo

Loading...

User avatar
Health Advisor
588 posts
Only a doctor can determine if you have an underlying heart problems but the thing is that your therapy is definitely not right.

A person should not fluctuate like that with their blood pressure. Have you been seeing just one doctor during these two years? If so, then try switching to someone else and look for second opinion. If you decide to do so, make sure you tell this other doctor about all drugs you have been taking so far and all the possible side effects.

It may happen that your medications are not properly dosed and that this is why you have been fluctuating.

I have been reading that some tests confirmed that diuretics showed to be the best drugs for controlling high blood pressure. They make you lose potassium though, which could lead to dehydration but doctors usually prescribe some potassium supplements to go along with a diuretic.
Reply

Loading...

bernardo wrote:

hi i was diagnose for high blood pressure 2 yrs ago, i been thru alot of med. i feel normal when they first diagnose me with 180/112 bp, until i start taking med like nifedephin, atenolol, lisinopril, when i start having symtoms like dizzyness, lightheaded, chest pain, feeling to faint, and anxiety, my bp goes up and down, my doctor change my med to coozar, diltia xt, hct, and lately atenolol at the same time. some of the symptom disapear like chestpain, but i still got the diziness and blured vision,feel fainting, i am on family leave right now, i was taken to e.r. last week due to palpitation and rapid heartbeat. my doctor connot confirm that i have a heart problem. my question is do ihave this symptoms beacause of the medication i am taking?, is it bad to take 4 med at the same time and beta blocker and cacium chanel blocker at once?. do i have a heart problem or any uderlying deases aside from highblood?



t.y. pls reply

bernardo



Hi I have same symptoms same drugs except on verapamil 120mg three times a day. BP 190/130 pulse rate some times when sitting reading or doing nothing goes to 190 even 200 feel like I have run a marathon. I am now being investigated for epilepsy. I do have heart damage they don't know why or how. I also am off work and just want to go back but no driving licence either.
Reply

Loading...

i know you posted this a year ago i was wondering if you have had any improvement as i am having the same sort of problems.
Reply

Loading...

Hi there, I'm a 46 year old women and going thru menopause. My heart rate can get up to 220/120 and as you are well aware, it's a very scary time. I'm on hrt and have started to experience all sorts of strange thing things. Heart rate going crazy, very swollen breasts, blurred vision and I get very anxious! I feel down and miserable!!! Do you have any advise that you can share as I'm feeling quite desperate!!!

Gerry
Reply

Loading...